Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

January 3, 2015Gilmer County, Union County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 3, 2015, 8:49 PM EST for Gilmer County, Union County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2015, 8:49 PM EST (01:49 UTC)
Expired
Jan 3, 2015, 9:15 PM EST
In force
26 min
Issued by
NWS Atlanta, GA

Counties Gilmer County, GA, Union County, GA

The radar

The Knoxville radar (KMRX), 157 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS82 KFFC 040149
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST SAT JAN 3 2015
 
GAZ006>008-013-040215-
GILMER GA-UNION GA-PICKENS GA-FANNIN GA-
849 PM EST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...35 MPH WINDS
AND HEAVY RAIN IN GILMER...UNION...PICKENS AND FANNIN COUNTIES 
UNTIL 915 PM EST...

AT 848 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST ELLIJAY...OR 8 MILES
SOUTHEAST OF ELLIJAY...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL AND 35 MPH WINDS IN ADDITION TO HEAVY RAIN CAN BE EXPECTED
ACROSS GILMER...UNION...PICKENS AND FANNIN COUNTIES...INCLUDING AREAS
AROUND ELLIJAY...BLAIRSVILLE...EAST ELLIJAY...MORGANTON...JONES CREEK...
LOVING...PISGAH...NOTTELY DAM...ROY...TALONA...DIAL...CARTECAY...IVY
LOG...MARGRET...HURST...HEMP AND CULBERSON.

DRIVERS SHOULD ALSO USE CAUTION AS HEAVY RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3497 8395 3493 8391 3490 8385 3491 8382
      3452 8441 3462 8455 3499 8417 3499 8394
TIME...MOT...LOC 0148Z 222DEG 52KT 3464 8435 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 3, 6:38 PM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Jan 3, 6:38 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST SAT JAN 3 2015

.PREV DISCUSSION... /ISSUED 308 PM EST SAT JAN 3 2015/

..SEVERE STORMS POSSIBLE NW GEORGIA AFTER MIDNIGHT...
..HEAVY RAIN LIKELY MUCH OF NORTH GEORGIA TONIGHT AND SUNDAY
MORNING...

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ONLY MINOR REFINEMENTS MADE TO GRIDS SINCE LAST DISCUSSION /SEE
BELOW/ BASED ON OBSERVED TRENDS AND LATEST HRRR GUIDANCE. APPEARS
LINE OF CONVECTION STILL ON TARGET TO MOVE INTO NW GEORGIA AFTER
06Z THEN PUSH INTO ATL METRO AROUND 11-12Z WHILE ON A WEAKENING
TREND. WIDESPREAD DRIZZLE AND FOG WITH SCT -SHRA TO CONTINUE
UNTIL THEN.

PRECIP SHOULD END QUICKLY BEHIND MAIN PRE-FRONTAL SQUALL LINE.
HAVE MANUALLY DRAWN POPS AS LACK OF GOOD HOURLY MODEL GUIDANCE
EXISTS TODAY. COULD SEE VERY ISOLD CONVECTION BEHIND THIS LINE SUN
AFTERNOON BUT SUBJECTIVE EXPERIENCE IN THIS PATTERN IS COVERAGE
AND INTENSITY WILL BE MUCH LESS THAN INDICATED BY MODEL GUIDANCE.
WINDS SHOULD BE STRONG BUT REMAIN BELOW ADVISORY CRITERIA SUN AND
SUN EVENING.

SNELSON

LONG TERM /MONDAY THROUGH SATURDAY/...
VERY FEW CHANGES NEEDED FOR THE LONG TERM PORTION OF THE FORECAST.

HIGH PRESSURE WILL MOVE OFFSHORE THE MID ATLANTIC COAST ON MONDAY IN
ADVANCE OF A COLD FRONT ON TUESDAY. TUESDAYS FRONT IS EXPECTED TO BE
DRY.

A STRONG AREA OF HIGH PRESSURE WILL BUILD BEHIND THE FRONT WEDNESDAY
INTO THURSDAY...BRINGING A MUCH COLDER AND DRIER AIRMASS TO THE
SOUTHEAST STATES. THERE WERE SOME EARLIER DIFFERENCES BETWEEN THE
LONGER TERM MODELS WITH FORECAST MINS AND MAX TEMPS WEDNESDAY INTO
THURSDAY...THE GFS HAS TRENDED A LITTLE COLDER AND CLOSER TO THE
ECMWF VALUES.

IN ADDITION TO THE COLDER TEMPERATURES...BREEZY OR EVEN WINDY
CONDITIONS ARE EXPECTED WEDNESDAY INTO EARLY THURSDAY. VALUES COULD
APPROACH WIND ADVISORY CRITERIA...AND BRING LOW WIND CHILLS.

TEMPERATURES ARE EXPECTED TO MODERATE FAIRLY QUICKLY FRIDAY INTO
THE WEEKEND.

NLISTEMAA

HYDROLOGY...
STILL ON TRACK TO SEE 1 TO 2 INCHES WITH AMOUNTS OVER 1.5 INCHES
CONFINED TO NE GA. BASED ON THIS EXPECTATION AND FFG HAVE DECIDED
NOT TO ISSUE ANY KIND OF FLOOD WATCH. WILL CONTINUE TO MONITOR
THIS EVENING.

SNELSON

PREV DISCUSSION... /ISSUED 149 PM EST SAT JAN 3 2015/

UPDATE... NEAR TERM FCST APPEARS ON TRACK. MAIN CONCERN IS
POTENTIAL FOR SVR STORMS AND HVY RAIN. 12Z SYNOPTIC MODELS AND
HIRES GUIDANCE INDICATING LINE OF CONVECTION SHOULD MOVE INTO NW
CORNER AROUND OR AFTER 06Z. NAM AND GFS 0-1KM BULK SHEAR
/35-45KTS/ AND MLCAPE /100-250 J/KG/ FAVORABLE FOR QLCS STORMS
WITH ISOLD WIND DMG AND EVEN BRIEF TORNADO POSSIBLE IN THE NW
1/3RD OF GA BETWEEN 06Z AND 12Z...MAINLY NORTH OF I-85.

LATEST QPF GUIDANCE INDICATING 1 TO 2 INCHES THRU 00Z MON WITH
ONLY NE GA AREA EXPECTING AMOUNTS OF 1.5 INCHES. 3HR FFG IS QUITE
LOW /2-2.5 INCHES/ IN NORTH GA DUE TO ANTECEDENT RAINFALL THE LAST
36 HRS. WILL BE COLLABORATING AND LOOKING AT A LITTLE MORE DATA
BEFORE DECIDING BUT FOR NOW HOLDING OFF ON WATCH.

SNELSON

&&

.AVIATION...
00Z UPDATE...
WARM FRONT WILL BE MOVING NORTHWARD THRU TONIGHT..REACHING ATL/AHN
BETWEEN 06Z AND 09Z. LIFR CONDITIONS WILL CONTINUE NORTH OF THE
FRONT. SOUTH OF THE FRONT SOME AREAS HAVE BECOME VFR...HOWEVER
EXPECT IFR CIGS TO DEVELOP THIS EVENING. SCATTERED
SHOWERS/DRIZZLE WILL CONTINUE AT MOST AREAS THRU TONIGHT. HEAVY
RAIN AND ISOLATED TSRA WILL MOVE INTO THE ATL/CSG AREA EARLY
SUNDAY MORNING AND MOVE ACROSS THE FORECAST AREA INTO THE
AFTERNOON. RAPIDLY IMPROVING CONDITIONS BEHIND THE FRONT WITH ALL
AREAS VFR BY LATE AFTERNOON. WINDS WILL BECOME WEST/NORTHWEST
BEHIND THE FRONT AND GUSTY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  65  35  54 /  40 100  10   0
ATLANTA         57  62  34  50 /  60 100  10   0
BLAIRSVILLE     52  58  29  46 /  90 100  10   5
CARTERSVILLE    55  61  31  46 / 100 100  10   0
COLUMBUS        63  67  36  53 /  40 100  10   0
GAINESVILLE     49  61  33  50 /  50 100  10   0
MACON           63  69  37  55 /  30 100  10   5
ROME            55  60  30  45 / 100 100  10   5
PEACHTREE CITY  59  63  34  51 /  60 100  10   0
VIDALIA         63  75  42  58 /  50  80  70   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BAKER
AVIATION...17
Hazardous weather outlook, Jan 3, 1:35 PM EST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EST SAT JAN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
135 PM EST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS AND OCCASIONALLY HEAVY
RAINFALL POSSIBLE OVERNIGHT ACROSS NORTH GEORGIA...

WEATHER HAZARDS EXPECTED...

STRONG TO POTENTIALLY DAMAGING WINDS CAN BE EXPECTED...AND
PERHAPS AN ISOLATED TORNADO.
1.5 TO 2 INCHES OF RAIN...POSSIBLY LEADING TO MINOR FLOODING.

DISCUSSION...

A COLD FRONT WILL APPROACH THE REGION TOMORROW...BUT A SQUALL LINE
IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MOVE INTO NORTHWEST
GEORGIA OVERNIGHT. INSTABILITY AHEAD OF THE FRONT WILL BE LIMITED
BUT ANY STORMS THAT MANAGE TO DEVELOP COULD PRODUCE DAMAGING WINDS
AND PERHAPS AN ISOLATED TORNADO. HEAVY RAIN ASSOCIATED WITH THIS
SYSTEM MAY LEAD TO MINOR FLOODING OF THE MORE FLOOD-PRONE BASINS
IN NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
SUNDAY. DAMAGING WINDS WOULD CONTINUE TO BE THE MAIN THREAT BUT
AN ISOLATED TORNADO CANNOT BE RULED OUT.

BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE
SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD
TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS. A
WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 3, 7:06 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST SAT JAN 3 2015

GAZ030-041-040045-
HARALSON GA-POLK GA-
706 PM EST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARALSON AND POLK
COUNTIES UNTIL 745 PM EST...

AT 702 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDWARDSVILLE...OR 9 MILES NORTHEAST OF
HEFLIN...MOVING NORTHEAST AT 60 MPH.

RAINFALL AMOUNTS AROUND ONE INCH CAN BE EXPECTED ACROSS PORTIONS
OF HARALSON AND POLK COUNTIES...INCLUDING AREAS AROUND CEDARTOWN
...BUCHANAN...BREMEN...ROCKMART...TALLAPOOSA...ARAGON...WACO...
ESOM HILL...ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON
AND ANTIOCH.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

LAT...LON 3408 8526 3410 8526 3410 8516 3408 8515
      3408 8512 3410 8512 3410 8505 3408 8505
      3408 8503 3395 8503 3395 8505 3387 8504
      3381 8505 3372 8505 3370 8508 3367 8534
      3408 8542
TIME...MOT...LOC 0002Z 228DEG 52KT 3377 8551

16
Special weather statement, Jan 3, 7:24 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EST SAT JAN 3 2015

GAZ019-030-041-040045-
HARALSON GA-POLK GA-FLOYD GA-
724 PM EST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HARALSON...POLK AND FLOYD COUNTIES UNTIL 745 PM EST...

AT 722 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARS HILLS...OR 12 MILES SOUTHEAST OF
PIEDMONT...MOVING NORTHEAST AT 55 MPH.

IN ADDITION TO HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS OF 40 MPH
ARE LIKELY WITH THIS STORM AS THIS STORM MOVES ACROSS HARALSON...POLK
AND FLOYD COUNTIES THROUGH 745 PM EST.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
ESOM HILL...ETNA...LINDALE...VAN WERT...SENEY...FISH CREEK...FELTON
AND ANTIOCH. PLEASE STAY INDOORS IF YOU ARE IN THE PATH.

LAT...LON 3422 8521 3411 8505 3408 8505 3408 8502
      3403 8494 3403 8495 3376 8536 3377 8536
      3401 8541
TIME...MOT...LOC 0022Z 222DEG 50KT 3385 8542
Special weather statement, Jan 3, 7:38 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EST SAT JAN 3 2015

GAZ020-031-040115-
PAULDING GA-BARTOW GA-
738 PM EST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING AND BARTOW COUNTIES UNTIL 815 PM EST...

AT 735 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CEDARTOWN...MOVING NORTHEAST AT 55 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING AND BARTOW COUNTIES THROUGH 815 PM EST.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...DALLAS...EUHARLEE...HIRAM...EMERSON...WHITE...
KINGSTON...BRASWELL...TAYLORSVILLE...CASSVILLE...YORKVILLE...NEW
HOPE...STILESBORO...BURNT HICKORY RIDGE AND CROSS ROADS.

RAINFALL AMOUNTS BETWEEN 0.50 AND 1 INCH CAN BE EXPECTED
ACROSS PAULDING AND BARTOW COUNTIES...INCLUDING AREAS AROUND
CARTERSVILLE...DALLAS...EUHARLEE...HIRAM...EMERSON...WHITE...
KINGSTON...BRASWELL...TAYLORSVILLE...CASSVILLE...YORKVILLE...NEW
HOPE...STILESBORO...BURNT HICKORY RIDGE AND CROSS ROADS.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

LAT...LON 3396 8498 3408 8492 3408 8505 3421 8504
      3421 8503 3423 8502 3439 8474 3408 8473
      3407 8474 3395 8474 3395 8473 3390 8473
      3390 8505 3395 8505
TIME...MOT...LOC 0035Z 225DEG 49KT 3407 8517

16
Special weather statement, Jan 3, 8:49 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST SAT JAN 3 2015

GAZ006>008-013-040215-
GILMER GA-UNION GA-PICKENS GA-FANNIN GA-
849 PM EST SAT JAN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...35 MPH WINDS
AND HEAVY RAIN IN GILMER...UNION...PICKENS AND FANNIN COUNTIES
UNTIL 915 PM EST...

AT 848 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST ELLIJAY...OR 8 MILES
SOUTHEAST OF ELLIJAY...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL AND 35 MPH WINDS IN ADDITION TO HEAVY RAIN CAN BE EXPECTED
ACROSS GILMER...UNION...PICKENS AND FANNIN COUNTIES...INCLUDING AREAS
AROUND ELLIJAY...BLAIRSVILLE...EAST ELLIJAY...MORGANTON...JONES CREEK...
LOVING...PISGAH...NOTTELY DAM...ROY...TALONA...DIAL...CARTECAY...IVY
LOG...MARGRET...HURST...HEMP AND CULBERSON.

DRIVERS SHOULD ALSO USE CAUTION AS HEAVY RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3497 8395 3493 8391 3490 8385 3491 8382
      3452 8441 3462 8455 3499 8417 3499 8394
TIME...MOT...LOC 0148Z 222DEG 52KT 3464 8435

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:06 PM ESTSpecial Weather StatementFFCHaralson, Polk39 min
Jan 3, 7:24 PM ESTSpecial Weather StatementFFCPolk21 min
Jan 3, 7:38 PM ESTSpecial Weather StatementFFCBartow, Paulding37 min
Jan 3, 9:24 PM ESTSpecial Weather StatementFFCChattooga, Dade, Walker36 min
Jan 3, 9:41 PM ESTSpecial Weather StatementFFCFloyd, Polk49 min
Jan 3, 9:55 PM ESTSpecial Weather StatementFFCCatoosa, Whitfield35 min
Jan 3, 10:08 PM ESTSpecial Weather StatementFFCBartow, Polk22 min
Jan 3, 10:26 PM ESTSpecial Weather StatementFFCHaralson, Paulding34 min
Jan 3, 10:48 PM ESTSpecial Weather StatementFFCDouglas, Fulton27 min
Jan 3, 10:50 PM ESTSpecial Weather StatementFFCBartow, Cherokee25 min
Jan 4, 1:15 AM ESTFlash Flood WarningFFCCobb, Paulding6 hr
Jan 4, 1:42 AM ESTFlash Flood WarningFFCFloyd, Haralson, Polk6 hr
Jan 4, 2:32 AM ESTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 26 more10 hr
Jan 4, 3:08 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk37 min
Jan 4, 3:32 AM ESTSpecial Weather StatementFFCHaralson, Paulding28 min
Jan 4, 3:40 AM ESTRiver Flood WarningFFCForsyth22 hr
Jan 4, 4:00 AM ESTSpecial Weather StatementFFCHaralson30 min
Jan 4, 4:26 AM ESTSpecial Weather StatementFFCCarroll, Paulding34 min
Jan 4, 4:45 AM ESTSpecial Weather StatementFFCCobb30 min
Jan 4, 5:04 AM ESTFlash Flood WarningFFCCherokee, Cobb, Forsyth, Fulton6 hr
Jan 4, 5:10 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton35 min
Jan 4, 5:11 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Troup34 min
Jan 4, 5:37 AM ESTSpecial Weather StatementFFCGwinnett23 min
Jan 4, 5:40 AM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Spalding35 min
Jan 4, 5:53 AM ESTRiver Flood WarningFFCPolk10 hr
Jan 4, 5:53 AM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Jan 4, 6:00 AM ESTSpecial Weather StatementFFCBarrow, Jackson30 min
Jan 4, 6:10 AM ESTSpecial Weather StatementFFCHenry, Newton, Pike, Spalding35 min
Jan 4, 6:30 AM ESTSpecial Weather StatementFFCMuscogee30 min
Jan 4, 6:40 AM ESTSpecial Weather StatementFFCButts, Spalding35 min
Jan 4, 6:42 AM ESTSpecial Weather StatementFFCMadison33 min
Jan 4, 6:59 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Talbot31 min
Jan 4, 7:21 AM ESTFlash Flood WarningFFCDeKalb4 hr
Jan 4, 7:23 AM ESTRiver Flood WarningFFCDawson, Forsyth14 hr
Jan 4, 7:31 AM ESTSpecial Weather StatementFFCUpson29 min
Jan 4, 8:18 AM ESTSpecial Weather StatementFFCBibb27 min
Jan 4, 8:23 AM ESTSevere Thunderstorm WarningFFCBibb, Jones, Monroe24 min
Jan 4, 9:12 AM ESTRiver Flood WarningFFCPolk7 hr
Jan 4, 9:39 AM ESTRiver Flood WarningFFCCherokee7 days
Jan 4, 10:34 AM ESTRiver Flood WarningFFCHaralson7 days
Jan 4, 10:50 AM ESTRiver Flood WarningFFCCherokee, Cobb7 days
Jan 4, 10:50 AM ESTRiver Flood WarningFFCCherokee7 days
Jan 4, 11:07 AM ESTSpecial Weather StatementFFCDooly23 min
Jan 4, 11:37 AM ESTSevere Thunderstorm WarningFFCDodge, Pulaski23 min
Jan 4, 12:01 PM ESTSpecial Weather StatementFFCLaurens29 min
Jan 4, 12:02 PM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Jan 4, 12:31 PM ESTRiver Flood WarningFFCCobb7 days
Jan 4, 12:31 PM ESTSpecial Weather StatementFFCTreutlen29 min
Jan 4, 12:38 PM ESTTornado WarningFFCEmanuel, Laurens, Treutlen37 min
Jan 4, 12:52 PM ESTRiver Flood WarningFFCFloyd, Polk7 days
Jan 4, 1:06 PM ESTTornado WarningFFCEmanuel24 min
Jan 4, 1:38 PM ESTRiver Flood WarningFFCCherokee19 hr
Jan 4, 3:39 PM ESTRiver Flood WarningFFCWhitfield10 hr

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.